# SDR DALA1204683770

- Difficulty date: January 27, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N37700
- Make and model: Boeing 737832
- Aircraft serial: 29631
- Aircraft time: 33,164 hours, 12,564 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion Pin
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***FAA/AD MAND*** C/W EA 12-452097-12AD REV E *ME08* MLG FWD TRUNNION PIN REPLC.  NO KITS REQD. MATL PLNR TO SUPPLY PAS TO HGR F/D.  C/W AT ATL HGR GEAR CHG.  *NOTE THIS WILL TERMINATE ACTL 672*.  HADAWAY 4-1462  MLG FWD TRUNNION PIN REPLC ON EOCARDS 5-6.
